# SDR YENA2008078

- Difficulty date: August 12, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 32,395 hours, 12,399 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Powerplant
- Part number: 4W5198
- Condition: Stalled
- Location: Nr 1
- Part time: 21,020 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT 489, BOS-LGB, AIR RETURN TO BOS, ENG NR1 STALL ON DEPARTURE AT APPROX 100FT ALT.  WITH THRUST REDUCTION ECAM INDICATION WENT AWAY AND CONTINUED TO CLIMB TO FL230.  PERFORMED QRH 6-26 ITEMS AND STALL OCCURRED AGAIN.  WITH NUMBER 1 THRUST LEVER TO IDLE WENT AWAY.  ON RETURN TO BOS INDICATIONS NORMAL UNTIL 10 MILES OUT.  ECAM INDICATED 1 STALL AND REMAINED. COMPLETED ECAM ACTIONS AND SHUT DOWN NR1 ENG.  LANDED SAFELY AND RETURNED TO GATE.  ACCOMPLISHED LPC/HPC BOROSCOPE.  DAMAGE TO STG 3 HPC, BEYOND LIMITS.  REMOVED AND INSTALLED NR1 ENG PER WORK ORDER 24077.  (S)
